# SDR CALA2014063091384

- Difficulty date: June 29, 2014
- Submitted: June 30, 2014
- Operation: Air carrier
- Aircraft: N122UA
- Make and model: Boeing 747422
- Aircraft serial: 29168
- Aircraft time: 61,667 hours, 7,135 cycles
- Engine: Pwa PW4056
- System (JASC): 3340 · Exterior Lighting
- Part: Light
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

UPPER ANTI-COLLISION INOPERATIVE.  REPAIRED WHITE TAIL LIGHT & WING TIP STROBE LIGHT, OPERATIONS GOOD.
